# SDR CA000301032

- Difficulty date: February 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 14,658 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Mlg
- Component: R/H Main Landing
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) TROUBLESHOOTING LANDING GEAR RETRACTION PROBLEMS REVEALED THE RT MLG UPLOCK SWITCH WAS IN A POSITION TO INDICATE A GEAR INTRANSIT SITUATION BUT DID NOT INDICATE IT.  THE SWITCH WAS REPLACED.
